Alert archive / Oklahoma / Flood Watches in 2021
Flood Watch 4, NWS Norman, OK
NWS Norman, OK issued this flood watch at May 27, 2021, 10:28 AM CDT for 14 counties in Oklahoma. It took effect at May 27, 2021, 1:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2021, 10:28 AM CDT (15:28 UTC)
- In effect from
- May 27, 2021, 1:00 PM CDT
- Expired
- May 27, 2021, 10:23 PM CDT
- In force
- 9 hr
- Issued by
- NWS Norman, OK
- Flood severity
- None
Counties Canadian County, OK, Cleveland County, OK, Garfield County, OK, Grady County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 42 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.5
The text
As transmitted.
268 WGUS64 KOUN 271528 FFAOUN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Norman OK 1028 AM CDT Thu May 27 2021 OKZ012-013-018>020-024>031-272330- /O.NEW.KOUN.FA.A.0004.210527T1800Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln- Grady-McClain-Cleveland-Pottawatomie-Seminole- Including the cities of Perry, Shawnee, Mustang, Blanchard, Seminole, Hennessey, Chandler, Norman, Guthrie, Stroud, Okarche, Tuttle, Newcastle, Stillwater, Kingfisher, Concho, El Reno, Wewoka, Davenport, Meeker, Purcell, Moore, Prague, Chickasha, Wellston, Oklahoma City, Enid, and Yukon 1028 AM CDT Thu May 27 2021 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Norman has issued a * Flood Watch for portions of central Oklahoma...east central Oklahoma and northern Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In east central Oklahoma, Seminole. In northern Oklahoma, Garfield and Noble. * Through late tonight * At least two rounds of heavy rainfall are expected to impact portions of central Oklahoma this afternoon and then again this evening. Some local areas could receive 2 to 4 inches of total rainfall. Flash flooding will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 03
5 follow-up statements
943 WGUS64 KOUN 271540 FFAOUN Flood Watch National Weather Service Norman OK 1040 AM CDT Thu May 27 2021 OKZ008-272345- /O.EXA.KOUN.FA.A.0004.210527T1800Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kay- Including the cities of Blackwell and Ponca City 1040 AM CDT Thu May 27 2021 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Norman has expanded the * Flood Watch to include a portion of northern Oklahoma, including the following area, Kay. * Through late tonight * At least two rounds of heavy rainfall are expected to impact portions of central Oklahoma this afternoon and then again this evening. Some local areas could receive 2 to 4 inches of total rainfall. Flash flooding will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ012-013-018>020-024>031-272345- /O.CON.KOUN.FA.A.0004.210527T1800Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln- Grady-McClain-Cleveland-Pottawatomie-Seminole- Including the cities of Perry, Shawnee, Mustang, Blanchard, Seminole, Hennessey, Chandler, Norman, Guthrie, Stroud, Okarche, Tuttle, Newcastle, Stillwater, Kingfisher, Concho, El Reno, Wewoka, Davenport, Meeker, Purcell, Moore, Prague, Chickasha, Wellston, Oklahoma City, Enid, and Yukon 1040 AM CDT Thu May 27 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flood Watch continues for * Portions of central Oklahoma...east central Oklahoma and northern Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In east central Oklahoma, Seminole. In northern Oklahoma, Garfield and Noble. * Through late tonight * At least two rounds of heavy rainfall are expected to impact portions of central Oklahoma this afternoon and then again this evening. Some local areas could receive 2 to 4 inches of total rainfall. Flash flooding will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 03
101 WGUS64 KOUN 271547 FFAOUN Flood Watch National Weather Service Norman OK 1047 AM CDT Thu May 27 2021 OKZ008-012-013-018>020-024>031-280000- /O.CON.KOUN.FA.A.0004.210527T1800Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln- Grady-McClain-Cleveland-Pottawatomie-Seminole- Including the cities of Perry, Shawnee, Mustang, Blanchard, Seminole, Hennessey, Chandler, Norman, Guthrie, Stroud, Okarche, Tuttle, Newcastle, Stillwater, Ponca City, Kingfisher, Concho, El Reno, Wewoka, Davenport, Meeker, Purcell, Blackwell, Moore, Prague, Chickasha, Wellston, Oklahoma City, Enid, and Yukon 1047 AM CDT Thu May 27 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flood Watch continues for * Portions of central Oklahoma...east central Oklahoma and northern Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In east central Oklahoma, Seminole. In northern Oklahoma, Garfield, Kay and Noble. * Through late tonight * At least two rounds of heavy rainfall are expected to impact portions of central Oklahoma this afternoon and then again this evening. Some local areas could receive 2 to 4 inches of total rainfall. Flash flooding will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 03
280 WGUS64 KOUN 280001 FFAOUN Flood Watch National Weather Service Norman OK 701 PM CDT Thu May 27 2021 OKZ008-012-013-280115- /O.CAN.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kay-Garfield-Noble- Including the cities of Blackwell, Ponca City, Perry, and Enid 701 PM CDT Thu May 27 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for a portion of northern Oklahoma, including the following areas, Garfield, Kay and Noble has been cancelled. Heavy rainfall has ended, therefore the Flood Watch is cancelled. $$ OKZ018>020-024>031-280600- /O.CON.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole- Including the cities of Shawnee, Mustang, Chickasha, Seminole, Hennessey, Chandler, Norman, Guthrie, Stroud, Okarche, Tuttle, Newcastle, Stillwater, Kingfisher, Concho, El Reno, Wewoka, Davenport, Meeker, Purcell, Moore, Prague, Blanchard, Wellston, Oklahoma City, and Yukon 701 PM CDT Thu May 27 2021 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... The Flood Watch continues for * Portions of central Oklahoma and east central Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In east central Oklahoma, Seminole. * Until 1 AM CDT Friday * At least two rounds of heavy rainfall are expected to impact portions of central Oklahoma this afternoon and then again this evening. Some local areas could receive 2 to 4 inches of total rainfall. Flash flooding will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Zwink
736 WGUS64 KOUN 280102 FFAOUN Flood Watch National Weather Service Norman OK 802 PM CDT Thu May 27 2021 OKZ018>020-024>026-280215- /O.CAN.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln- Including the cities of Wellston, Kingfisher, Prague, Guthrie, Stroud, Concho, Chandler, Okarche, Meeker, El Reno, Oklahoma City, Mustang, Hennessey, Davenport, Stillwater, and Yukon 802 PM CDT Thu May 27 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for a portion of central Oklahoma, including the following areas, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and Payne has been cancelled. Heavy rainfall has ended, therefore the Flood Watch is cancelled. $$ OKZ027>031-280600- /O.CON.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Grady-McClain-Cleveland-Pottawatomie-Seminole- Including the cities of Shawnee, Norman, Chickasha, Blanchard, Seminole, Tuttle, Newcastle, Wewoka, Purcell, and Moore 802 PM CDT Thu May 27 2021 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... The Flood Watch continues for * Portions of central Oklahoma and east central Oklahoma, including the following areas, in central Oklahoma, Cleveland, Grady, McClain and Pottawatomie. In east central Oklahoma, Seminole. * Until 1 AM CDT Friday * At least two rounds of heavy rainfall are expected to impact portions of central Oklahoma this afternoon and then again this evening. Some local areas could receive 2 to 4 inches of total rainfall. Flash flooding will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 30
914 WGUS64 KOUN 280323 AAA FFAOUN Flood Watch...UPDATED National Weather Service Norman OK 1023 PM CDT Thu May 27 2021 OKZ027>031-280430- /O.CAN.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Grady-McClain-Cleveland-Pottawatomie-Seminole- Including the cities of Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, and Wewoka 1023 PM CDT Thu May 27 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for central Oklahoma has been cancelled. Minor flooding of low lying and poor drainage areas may continue in a few locations through midnight, but additional rainfall that would lead to more flooding is no longer expected. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flood watch went out at May 27, 2:51 AM CDT, 7 hours 37 minutes earlier.
Area forecast discussion, May 27, 2:51 AM CDT, 7 hours 37 minutes before
Area Forecast Discussion National Weather Service Norman OK 251 AM CDT Thu May 27 2021 ...New SHORT TERM... .SHORT TERM... (Today and tonight) Issued at 251 AM CDT Thu May 27 2021 The trend over the last day or so is for the air mass center over southern Manitoba this morning to build south more quickly behind a cold front and be centered over the central plains by Friday morning with around a 1025mb MSLP. Additionally, the upper low over southeastern MT this morning is expected to move into the upper Mississippi Valley by late tonight. This would allow fairly strong northwesterly mid-level flow which would assist in a faster frontal passage. Given the increasing consensus of this trend in the models, the front would move into northwestern OK around mid-day today and cross the Red River Friday morning. Ahead of the front entering northern Oklahoma today, there will be mesoscale boundaries from thunderstorms there early this morning and possibly new storms around sunrise in the OK/KS border area. There may be scattered storm initiation in northern Oklahoma late this morning that would drift into central Oklahoma early this afternoon ahead of the synoptic front. Additionally, thunderstorms are expected to form along this front as it moves through northwestern Oklahoma early this afternoon. Sufficient shear and instability will exist for some supercells and numerous severe storms. By evening the front is expected to move into the southern half of Oklahoma with numerous storms, possibly developing into an MCS late evening and early Friday as it crosses the Red River. && .LONG TERM... (Friday through Wednesday) Issued at 149 AM CDT Thu May 27 2021 Models continue to trend faster and farther south with the front Thursday night into Friday. Rain chances Friday and Friday night will echo this trend, being mostly confined to southern Oklahoma and north Texas. Upper level riding will start to move in this weekend, reducing rain chances. Most areas on Saturday will see some sun with high temperatures in the 70s. A longwave trough will approach the area on Sunday and serve as a driver for rain chances early through mid week, especially as a rich flow of moisture returns. Day && .AVIATION... (06Z TAFS) Issued at 1212 AM CDT Thu May 27 2021 IFR to MVFR ceilings are expected to develop briefly early to mid morning from the east and southeast then start lifting by mid morning. Timing of storms (with severe potential) on Thursday is fairly uncertain with a potential for two rounds (early afternoon, then evening) at some sites. A front will move through Thursday evening, bringing north winds behind it. Day && .UPPER AIR... Issued at 242 PM CDT Wed May 26 2021 An Upper Air flight is planned for 12Z Thursday, May 27. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 84 60 73 54 / 70 90 20 10 Hobart OK 87 59 74 56 / 60 70 30 20 Wichita Falls TX 90 64 78 59 / 20 70 50 30 Gage OK 87 52 73 53 / 60 20 10 10 Ponca City OK 83 54 73 50 / 80 70 10 0 Durant OK 86 66 79 59 / 10 90 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...09 LONG TERM....14 AVIATION...14
Hazardous weather outlook, May 27, 3:42 AM CDT, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 342 AM CDT Thu May 27 2021 OKZ004>048-050>052-TXZ083>090-280845- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 342 AM CDT Thu May 27 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an enhanced risk for severe thunderstorms Thursday afternoon and evening across most of Oklahoma into parts of western north Texas. Large hail up to the size of baseballs and damaging winds up to 80 mph will be the main threats, though during the early evening there will also be a low tornado risk. .Heavy Rainfall... Localized heavy rainfall and flooding will be possible late on Thursday, mainly across central and southern Oklahoma and north Texas. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should prepare for severe weather operations this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Friday and Saturday will see thunderstorm chances across mainly southern Oklahoma and north Texas. More widespread chances for showers and storms will return Sunday through Wednesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 27, 6:39 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 639 AM CDT Thu May 27 2021 OKZ006>008-012-013-271215- Garfield OK-Alfalfa OK-Kay OK-Grant OK-Noble OK- 639 AM CDT Thu May 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR Garfield...southeastern Alfalfa...southwestern Kay...southern Grant and northwestern Noble Counties Until 715 AM CDT... AT 634 AM CDT, an area of decaying showers was located between Enid and Billings, moving east at 35 MPH. HAZARDS INCLUDE... Wind gusts over 50 MPH... LAT...LON 3621 9804 3672 9814 3679 9719 3633 9711 TIME...MOT...LOC 1134Z 253DEG 31KT 3639 9761 WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:27 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| May 26, 7:45 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 26, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 47 min |
| May 26, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 39 min |
| May 26, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 44 min |
| May 26, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 49 min |
| May 26, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods, Woodward | 49 min |
| May 26, 11:24 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 51 min |
| May 27, 1:37 AM CDT | Special Weather Statement | OUN | Beckham | 23 min |
| May 27, 2:07 AM CDT | Special Weather Statement | OUN | Beckham | 38 min |
| May 27, 3:28 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 62 min |
| May 27, 4:27 AM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 63 min |
| May 27, 6:39 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 36 min |
| May 27, 11:56 AM CDT | Special Weather Statement | OUN | Kingfisher | 34 min |
| May 27, 12:00 PM CDT | Special Weather Statement | OUN | Blaine | 30 min |
| May 27, 12:11 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| May 27, 12:14 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 46 min |
| May 27, 12:23 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 52 min |
| May 27, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher | 46 min |
| May 27, 12:35 PM CDT | Special Weather Statement | OUN | Kay | 25 min |
| May 27, 12:39 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan | 3 hr |
| May 27, 12:40 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 27, 12:48 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 42 min |
| May 27, 12:51 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher | 39 min |
| May 27, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 47 min |
| May 27, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Noble | 44 min |
| May 27, 1:08 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 37 min |
| May 27, 1:14 PM CDT | Tornado Warning | OUN | Kingfisher | 46 min |
| May 27, 1:17 PM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| May 27, 1:23 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 39 min |
| May 27, 1:25 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 36 min |
| May 27, 1:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 46 min |
| May 27, 1:30 PM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| May 27, 1:41 PM CDT | Flash Flood Warning | OUN | Blaine, Kingfisher, Logan | 4 hr |
| May 27, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 17 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 43 min |
| May 27, 1:50 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 25 min |
| May 27, 1:59 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 15 hr |
| May 27, 2:03 PM CDT | Special Weather Statement | OUN | Major | 27 min |
| May 27, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan, Payne | 45 min |
| May 27, 2:17 PM CDT | Special Weather Statement | OUN | Grant, Kay | 43 min |
| May 27, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 56 min |
| May 27, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 50 min |
| May 27, 2:46 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| May 27, 2:51 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| May 27, 2:51 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 39 min |
| May 27, 3:11 PM CDT | Special Weather Statement | OUN | Lincoln | 19 min |
| May 27, 3:18 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 42 min |
| May 27, 3:21 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne | 3 hr |
| May 27, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 48 min |
| May 27, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma, Payne | 48 min |
| May 27, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 30 min |
| May 27, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 41 min |
| May 27, 3:39 PM CDT | Flash Flood Warning | OUN | Garfield, Kingfisher, Logan, Major, Noble, Payne | 2 hr |
| May 27, 3:42 PM CDT | Special Weather Statement | OUN | Noble | 33 min |
| May 27, 3:46 PM CDT | Special Weather Statement | OUN | Logan | 29 min |
| May 27, 3:51 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 24 min |
| May 27, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 37 min |
| May 27, 3:56 PM CDT | Special Weather Statement | OUN | Oklahoma | 19 min |
| May 27, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 27 min |
| May 27, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 65 min |
| May 27, 4:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Garfield, Kingfisher, Major | 45 min |
| May 27, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 38 min |
| May 27, 4:38 PM CDT | Special Weather Statement | OUN | Kingfisher | 7 min |
| May 27, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 37 min |
| May 27, 4:56 PM CDT | Areal Flood Advisory | OUN | Blaine, Kingfisher | 3 hr |
| May 27, 4:56 PM CDT | Special Weather Statement | OUN | Lincoln | 19 min |
| May 27, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 49 min |
| May 27, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 45 min |
| May 27, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Lincoln, Logan, Oklahoma | 41 min |
| May 27, 5:25 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma | 3 hr |
| May 27, 5:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| May 27, 5:47 PM CDT | Flash Flood Warning | OUN | Kingfisher, Logan | 106 min |
| May 27, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 38 min |
| May 27, 6:00 PM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| May 27, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 2 more | 42 min |
| May 27, 6:14 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| May 27, 6:21 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| May 27, 6:39 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain | 111 min |
| May 27, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Washita | 15 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.